# SDR CWQA11032011

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N796HR
- Make and model: Israel ASTRA SPX
- Aircraft serial: 085
- Aircraft time: 4,479 hours, 2,821 cycles
- Engine time: 4,479 hours, 2,821 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SBJ10552503
- Condition: Chafed
- Location: Lt Engine
- Part time: 4,479 hours, 2,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE MAIN HYD LIGHT ANNUNCIATOR ILLUMINATED, THE LT AND RT HYD PUMP LIGHTS STARTED TO ILLUMINATE AND MAIN HYD PRESSURE DROPPED.  CHECK LIST FOLLOWED AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  GEAR EXTENDED NORMALLY, EMERGENCY BRAKES WERE USED FOR FINAL STOP.  MAINTENANCE EVALUATION FOUND HYDRAULIC FLUID COMING FROM LEFT ENGINE HYDRAULIC PUMP TO PYLON HIGH PRESSURE LINE P/N SBJ10552-503 CHAFED THROUGH FROM CONTACT WITH HYD PUMP CASE DRAIN LINE.
